# SDR HEEA060735

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4025008918
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO PRE AMP FAILS TESTS 32.1 AND 32.2.
